# SDR CALA2012110600755

- Difficulty date: October 30, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22886
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS OIL CANNING AT WL 296.23 BETWEEN STR 2 & 3 RT 5.00 X 7.25 AND.200 DEEP REF WC 425, STEP 1 INSTALLED REPAIR IAW ECRA 5311-01468, REINSPECT BEFORE THE CORRECTION, SHOULD READ: INSTALLED REPAIR ACCUMULATION OF 46950 TOTAL FLT CYCLES AND AT INTERVALS NOT TO IAW ECRA 5311-01468, REINSPECT BEFORE THE ACCUMULATION OF EXCEED 24000 FLT CYCLES THEREAFTER IAW PART 2 OF EC 5311-01468 46,950 TOTAL FLT CYCLES AND AT INTERVALS NOT TO EXCEED 24,000 FLT REF DIP 01698 CYCLES THEREAFTER IAW PART 2 OF ECRA 5311-01468.  INTERIM REPAIR ACCOMPLISHED IAW ECRA 5311-01468, PART 1. BEFORE THE ACCUMULATION OF 46,950 TOTAL ACFT FLIGHT CYCLES, AND AT INTERVALS NOT TO EXCEED 24,000 FLIGHT CYCLES THEREAFTER, PERFORM AN INSPECTION IAW PART 2 OF ECRA 5311-01468.  INIT: W/I 46950 TOTAL ACFT F/C INIT WILL AUTO-ITO TO 2) RIR: EVERY 24000 F/C THEREAFTER.
